RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 1, Pages 217–246 (Mi izv2223)  

This article is cited in 5 scientific papers (total in 5 papers)

Factorization of a scattering matrix and the serial structure of its roots

B. S. Pavlov


Abstract: The singular inner factor of the scattering matrix of a system of ordinary differential equations is computed directly in explicit form in terms of the equation coefficients. It is shown that the set of complex roots of the scattering matrix has a serial structure that is matched with the structure of its singular factor.

Full text: PDF file (2698 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:1, 215–245

Bibliographic databases:

UDC: 517.9
MSC: Primary 34B25, 81A48, 47A40; Secondary 47A55
Received: 06.03.1972

Citation: B. S. Pavlov, “Factorization of a scattering matrix and the serial structure of its roots”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973), 217–246; Math. USSR-Izv., 7:1 (1973), 215–245

Citation in format AMSBIB
\Bibitem{Pav73}
\by B.~S.~Pavlov
\paper Factorization of a~scattering matrix and the serial structure of its roots
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 1
\pages 217--246
\mathnet{http://mi.mathnet.ru/izv2223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=338806}
\zmath{https://zbmath.org/?q=an:0313.34014}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 1
\pages 215--245
\crossref{https://doi.org/10.1070/IM1973v007n01ABEH001933}


Linking options:
  • http://mi.mathnet.ru/eng/izv2223
  • http://mi.mathnet.ru/eng/izv/v37/i1/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Ivanov, B. S. Pavlov, “Carleson series of resonances in the Regge problem”, Math. USSR-Izv., 12:1 (1978), 21–51  mathnet  crossref  mathscinet  zmath
    2. I. Yu. Popov, “Extension theory and localization of resonances for domains of trap type”, Math. USSR-Sb., 71:1 (1992), 209–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. Yu. Popov, “The Helmholtz resonator and the theory of operator extensions in a space with indefinite metric”, Russian Acad. Sci. Sb. Math., 75:2 (1993), 285–315  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. I. Antoniou, L. Dmitrieva, Yu. Kuperin, Yu. Melnikov, “Resonances and the extension of dynamics to rigged Hilbert space”, Computers & Mathematics with Applications, 34:5-6 (1997), 399  crossref
    5. R. Mennicken, A. K. Motovilov, “Operator interpretation of the resonances generated by 2×2 matrix Hamiltonians”, Theor Math Phys, 116:2 (1998), 867  mathnet  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:201
    Full text:79
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021